# SDR RAIA950137

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120109
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Deice Monitor
- Part number: D55201001
- Condition: Failed
- Location: Avionics Bay
- Part time: 14,371 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 7459 - DE-ICE MONITOR FAILED.  MAINTENANCE RESET DE-ICE TIMER UNIT.  TEST OF DE-ICING SYSTEM REVEALED NORMAL OPERATION.  (X)
